MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0075
Medical Device Problem Codes Material Fragmentation (1261); Nonstandard Device (1420)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a curved cannula was returned for an unknown reason and analyzed.It was found that the curved cannula shaft tips were sheared.A labeling review did not reveal any anomalies as it states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.It is unknown whether any device fragments were left behind inside the patient.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
A labeling review also states that in the event of inadvertent advancement of the introducer cannula during deployment of the curved cannula assembly, care must be taken to prevent potential further device damage.This can occur if mallet strikes continue to be delivered when the gear wheel is in contact with the introducer cannula.This scenario can create a condition in which the introducer cannula advances along its straight trajectory, while the curved cannula is held in the bone along its curved trajectory.This can lead to the creation of a kink in the curved cannula material.If it is suspected that this occurred, or if retraction of the curved cannula is difficult, it is recommended that introducer cannula and curved cannula be removed as a single unit, rather than retracting the curved cannula by itself.A risk review was completed and confirmed that the event of sheared peek - distal tip was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on limited information, the reported event of the curved cannula sheared peek and possible unretrieved device fragments was unable to be confirmed as the device was returned for an unknown reason and no further information could be obtained.Therefore, the probable cause is unintended use error caused or contributed to event.The shearing found in the visual inspection was likely due to the use of excessive force during the procedure.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23931465
Report Number3006630150-2025-11797
Device Sequence Number14855776
Product Code GXI
UDI-Device Identifier00852454006257
UDI-Public(01)00852454006257(17)260610(10)743281
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model NumberRLV 0075
Device Catalogue NumberRLV 0075
Device Lot Number743281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/31/2025
02/27/2026
04/27/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/29/2026
03/30/2026
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown